# SDR UPS03241062

- Difficulty date: July 17, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- Aircraft time: 61,500 hours, 45,589 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Cracked
- Location: Spar
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FOLLOWING HFEC INSPECTION AROUND FASTENER HOLES IN O/B FLANGES OF VERTICAL FIN FRONT SPAR FORGING, 2 CRACKS FOUND COMING FROM FASTENER HOLES ON LEFT SIDE.  CRACKS STOP DRILLED IAW DRG 65-81528.  REFERENCE SMRO EO 2003-041-001 FOR REWORK.  REFERENCE UPS EO B727-5530-19081.
